MathSciNet Relay Station
MathSciNet bibliographic data
MR2043217 74K10 (26A33 34B99 35Q72 74D05 74H55)
Atanackovic, Teodor M.; Stankovic, Bogoljub On a system of differential equations with fractional derivatives arising in rod theory. J. Phys. A 37 (2004), no. 4, 1241–1250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement